Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Linearly continuous functions of finite area


Author: Casper Goffman
Journal: Bull. Amer. Math. Soc. 72 (1966), 1055-1058
DOI: https://doi.org/10.1090/S0002-9904-1966-11643-9
MathSciNet review: 0206179
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lamberto Cesari, Sulle funzioni a variazione limitata, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2) 5 (1936), no. 3-4, 299–313 (Italian). MR 1556778
  • 2. L. Cesari, Surface area, Princeton, N. J., 1956. MR 74500
  • 3. J. W. Calkin, Functions of several variables and absolute continuity. I, Duke Math. J. 6 (1940), 170-186. MR 1278
  • 4. C. Goffman, Lower semicontinuity and area functionals. I. The nonparametric case, Rend. Circ. Mat. Palermo (2) 2 (1953), 203-235. MR 65628
  • 5. C. Goffman, Nonparametric surfaces given by linearly continuous functions, Acta Math. 103 (1960), 269-291. MR 116090
  • 6. C. Goffman, Approximation of nonparametric surfaces of finite area, J. Math. Mech. 12 (1963), 237-246. MR 153821
  • 7. C. Goffman, Coordinate invariance of linear continuity, Arch. Rational Mech. Anal. 20 (1965), 153-162. MR 183828
  • 8. C. Goffman and J. Serrin, Sublinear functions of measures and variational integrals, Duke Math. J. 31 (1964), 159-178. MR 162902
  • 9. K. Krickeberg, Distributionen, Funktionen beschrankter Variation, und Lebesguescher Inhalt nichtparametrischer Flachen, Ann. Mat. Pura Appl. IV, 44 (1957), 105-133. MR 95922
  • 10. J. H. Michael, The equivalence of two areas for nonparametric discontinuous surfaces, Illinois J. Math. 7 (1963), 59-78. MR 143877
  • 11. C. B. Morrey, Functions of several variables and absolute continuity. II, Duke Math. J. 6 (1940), 187-215. MR 1279


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11643-9

American Mathematical Society